# SDR SWAA2019072235163

- Difficulty date: June 6, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310116
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN WORN BETWEEN BS. 845 TO BS. 870, BETWEEN STR. 1R TO STR. 2R.  REPAIRED SKIN PER SRM AND EA.
